Radiation diffusion in a plane layer of large optical thickness
Doklady Akademii Nauk, Tome 155 (1964) no. 2, pp. 316-319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_2_a19,
author = {V. V. Sobolev},
title = {Radiation diffusion in a plane layer of large optical thickness},
journal = {Doklady Akademii Nauk},
pages = {316--319},
year = {1964},
volume = {155},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_2_a19/}
}
V. V. Sobolev. Radiation diffusion in a plane layer of large optical thickness. Doklady Akademii Nauk, Tome 155 (1964) no. 2, pp. 316-319. http://geodesic.mathdoc.fr/item/DAN_1964_155_2_a19/